# SDR GTIA030155

- Difficulty date: February 23, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERCOASTAL STA 1346 RBL 18 HAS CORROSION UPPER AND LOWER SURFACE, IN RIGHT AFT LAV AREA.  FABRICATED REPAIR DOUBLER 1 EA AND FILLER 1 EA.  INSTALLED REPAIR.
